# SDR AALA201705039007

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 7,779 hours, 2,377 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING SPOT CHECK INSPECTION, MAINTENANCE FOUND FORWARD CARGO FLOOR PANEL 151DF DELAMINATED. REPLACED FLOOR PANEL 151DF PER AMM 53-42-14.
